# SDR SWAA2025040701386

- Difficulty date: March 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2025-171916<[01] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW B737-800 EA M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.;[02] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW B737-800 EA M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.
